Anabolic steroids, bodybuilding discussion forums. - Steroidology

 

Discussion on Testosterone Replacement Therapy

Results 1 to 9 of 9
  1. #1
    Novice Schweddy's Avatar
    Join Date
    Feb 2012
    Posts
    109
    Rep Power
    3
    Headaches w/ Cypionate
    I've been shooting 80ml test cyp E7D for two weeks. I have a headache that will not go away. Is this my body getting used to the T?

  2. #2
    Junior Bodybuilder Nordic11's Avatar
    Join Date
    Mar 2011
    Posts
    281
    Rep Power
    4
    Quote Originally Posted by Schweddy View Post
    I've been shooting 80ml test cyp E7D for two weeks. I have a headache that will not go away. Is this my body getting used to the T?
    No, testosterone should not be causing headaches. However, a bump in T will cause blood pressure to increase in many people and one symptom of hypertension is headaches. Have you checked your BP?

  3. #3
    Novice Schweddy's Avatar
    Join Date
    Feb 2012
    Posts
    109
    Rep Power
    3
    BP is fine. I am a semi competitive distance runner. It's probably stress. Headaches did come upon when I started injections.

  4. #4
    Junior Bodybuilder methos's Avatar
    Join Date
    Mar 2009
    Posts
    400
    Rep Power
    6
    Are you only taking Test? No Aromatase inhibitor (AI) or HCG?

  5. #5
    j2048b
    Guest
    this also happened to me for a few days, to a few weeks, but went away once i got acclimated!

  6. #6
    Junior Bodybuilder
    Join Date
    Nov 2011
    Posts
    386
    Rep Power
    3
    i also had headaches for a while after i started but, thought it was normal since read others having the same thing, they are pretty much gone now except occasionally i guess, had a minor one today for a few seconds and then it went away

  7. #7
    Rookie
    Join Date
    Mar 2012
    Posts
    25
    Rep Power
    3
    I found I gave myself a tension headache worrying about how effective cyp was going to be since Testim wasnt effective.

  8. #8
    JKB
    JKB is offline
    Novice
    Join Date
    Jul 2011
    Posts
    128
    Rep Power
    4
    Quote Originally Posted by Schweddy View Post
    I've been shooting 80ml test cyp E7D for two weeks. I have a headache that will not go away. Is this my body getting used to the T?
    Schweddy. I would not worry about a thing this fast dude. I had exactly the same issue when I started TRT. I had headaches for close to the first month of shooting Test Cyp. After about a month the headaches compeletely stopped and it was smooth sailing after that for Test Cyp.

    IMO It is normal for some people (not all) to have head aches in the begining of taking Test. Your body is probably just getting used to the testosterone just like it was with me. Hope this gives you some comfort and everything works out for you

  9. #9
    Novice Schweddy's Avatar
    Join Date
    Feb 2012
    Posts
    109
    Rep Power
    3
    Test cyp only. No Aromatase inhibitor (AI) or HCG. 40 yrs. 180#s. Not looking for anymore kids.

Thread Information
Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads
  1. By Blondie_Bombshell in forum Diet Forum
    Replies: 1
    Last Post: 08-15-2012, 11:52 AM
  2. By Greazy-Pickle in forum Anabolic Steroid Forum
    Replies: 8
    Last Post: 01-31-2010, 02:19 PM
  3. By MBandido in forum Anabolic Steroid Forum
    Replies: 2
    Last Post: 01-13-2010, 01:01 PM
  4. By StoneColdNTO in forum Anabolic Steroid Forum
    Replies: 0
    Last Post: 09-14-2003, 05:31 PM
  5. By SMACKAVELI in forum Supplement Forum
    Replies: 12
    Last Post: 07-11-2003, 05:20 AM
Tags for this Thread
Bookmarks
Posting Permissions
  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
  

3Js Nutrition Network

juicepump







solid muscle isolate 5lb





3Js Nutrition Network

mr supps

health and fitness talk





mr supps